# SDR AU981595

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1E13
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR DOWN LIMIT MICROSWITCH FAILED.
